A uniqueness theorem for parabolic equations

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)127-136
Number of pages10
JournalCommunications on Pure and Applied Mathematics
Volume43
Issue number1
DOIs
StatePublished - 1990

Fingerprint

Uniqueness Theorem
Parabolic Equation

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

A uniqueness theorem for parabolic equations. / Lin, Fang-Hua.

In: Communications on Pure and Applied Mathematics, Vol. 43, No. 1, 1990, p. 127-136.

Research output: Contribution to journalArticle

@article{4c797499b1514f0a8c0adc964ea1cb51,
title = "A uniqueness theorem for parabolic equations",
author = "Fang-Hua Lin",
year = "1990",
doi = "10.1002/cpa.3160430105",
language = "English (US)",
volume = "43",
pages = "127--136",
journal = "Communications on Pure and Applied Mathematics",
issn = "0010-3640",
publisher = "Wiley-Liss Inc.",
number = "1",

}

TY - JOUR

T1 - A uniqueness theorem for parabolic equations

AU - Lin, Fang-Hua

PY - 1990

Y1 - 1990

UR - http://www.scopus.com/inward/record.url?scp=84990553493&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84990553493&partnerID=8YFLogxK

U2 - 10.1002/cpa.3160430105

DO - 10.1002/cpa.3160430105

M3 - Article

VL - 43

SP - 127

EP - 136

JO - Communications on Pure and Applied Mathematics

JF - Communications on Pure and Applied Mathematics

SN - 0010-3640

IS - 1

ER -